Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

What causes excessive sweating on face and head?

User rating for this question
Very Good
Answered by

Practicing since : 1999
Answered : 517 Questions
I have Wegeners Granulomatosis, diagnosed 6 years ago and was on great amounts of Prednisolone and Imuran for 2 years. It is now in remission and I take only 3mg Prednisolone and 50mg Imuran. Could this be causing excessive sweating on face and head and an inability to deal with heat? Also my hair falls out a little more each year, but maybe that's because I am now 66.
Posted Thu, 27 Feb 2014 in Lupus
Answered by Dr. Alokkalyani 2 hours later
Brief Answer: no Detailed Answer: Hi and thanks for the query I am Dr. Alok and very pleased to be assisting you with your health questions today. I am happy that you are now in remission. Excessive sweating on face and head and an inability to deal with heat -- may be a part of mild disease activity or non specific. Hair falls may be a side effect of imuran or may be age related. But I advice you to go for thyroid function test as above symptoms may be due to thyroid disease Hope this helps and provides answers to your question. If you have any further queries, please don’t hesitate to ask me again I wish you good health, take care --Dr. Alok
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor